# SDR SWAA2012031402159

- Difficulty date: March 12, 2012
- Submitted: March 14, 2012
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 17,733 hours, 10,448 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLOOR TRACK EMERGENCY LIGHT LENS CRACKED BETWEEN ROW 1 TO ROW 7.  REMOVED AND REPLACED LENS PER AMM.
